Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A counterexample on relative regular neighborhoods

Author: Ralph Tindell
Journal: Bull. Amer. Math. Soc. 72 (1966), 892-893
MathSciNet review: 0198477
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. P. Hudson and E. C. Zeeman, On regular neighborhoods, Proc. London Math. Soc. (3) 11 (1964), 719-745. MR 166790
  • 2. E. C. Zeeman, Seminar on combinatorial topology, Inst. Hautes Etudes Sci. Publ. Math., Paris, 1963. (mimeographed notes)
  • 3. L. S. Husch, On relative regular neighborhoods. Preliminary report, Abstract 66T-212, Notices Amer. Math. Soc. 13 (1966), 386.

Additional Information


American Mathematical Society